首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:Solution of Mindlin Plates with Unilateral Contact Supports by a Direct Formulation
  • 本地全文:下载
  • 作者:Alicia N. Bergmann ; Roberto S. Carnicer ; Héctor C. Sanzi
  • 期刊名称:Mecánica Computacional
  • 印刷版ISSN:2591-3522
  • 出版年度:2009
  • 卷号:10
  • 期号:2
  • 页码:133-150
  • 语种:English
  • 出版社:CIMEC-INTEC-CONICET-UNL
  • 摘要:The present work deals with the nonlinear behavior of plates with unilateral supports within the classic elastic theory. The analysis is carried out by using a direct formulation through the minimization of the total potential energy functional with restrictions. The introduction of the finite element technique leads to a quadratic programming problem to be solved by Lemke's algoritms.
  • 其他摘要:The present work deals with the nonlinear behavior of plates with unilateral supports within the classic elastic theory. The analysis is carried out by using a direct formulation through the minimization of the total potential energy functional with restrictions. The introduction of the finite element technique leads to a quadratic programming problem to be solved by Lemke's algoritms.
国家哲学社会科学文献中心版权所有